Discussions By Condition: I cannot get a diagnosis.

shaky hands, is there anything i can do?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: shakes
  • March 12, 2008
  • 09:01 AM

:( I suffer from extreme hand tremors. I also have RSI in both my arms, fingers to neck. I know that doesn't sound that bad but its incredibly annoying and i think im too young to be suffering from this..
I really enjoy boxing as it keeps me fit. But afterwards i shake uncontrollably, it lasts all night all the next day and decreases slowly the following days. I am a nurse and i cannot write, type or hand instruments to doctors after vigourous exercise..ie boxing. Its very frustrating. Is there anything i can do or take other then giving up my wonderful exercise??

Reply Flag this Discussion

1 Replies:

  • I suggest cutting back on caffeine and alcohol. If you real need the extra boost that caffeine provides, I suggest natural alternatives like orange juice or eating an apple - something that sparks the digestive tract.If you're interested in a cure, I suggest you check out http://www.stopshakyhands.com/The ebook is a little expensive, but it actually stopped my shaky hands symptoms, which were really ruining my life. I encourage you to check it out. Also, regulating your blood sugar is a good route to take. Look up ways online to regulate blood sugar and those should help. If you decide to get the ebook, it also has a lot of novel and all-natural ways to do this with wasting money on expensive doctor visits. Hope this helps you stop shaky hands. Cheers!
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?